Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 42, NWS Houston/Galveston, TX

May 27, 2016San Jacinto County, Trinity County, Walker County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at May 27, 2016, 3:33 AM CDT for San Jacinto County, Trinity County, Walker County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 3:33 AM CDT (08:33 UTC)
Expired
May 27, 2016, 8:30 AM CDT
In force
5 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties San Jacinto County, TX, Trinity County, TX, Walker County, TX

The radar

The Houston radar (KHGX), 163 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.6 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

492 
WGUS54 KHGX 270833
FFWHGX
TXC407-455-471-271330-
/O.NEW.KHGX.FF.W.0042.160527T0833Z-160527T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
333 AM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WALKER COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHWESTERN TRINITY COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 830 AM CDT

* AT 332 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HUNTSVILLE...TRINITY...NEW WAVERLY...RIVERSIDE...HUNTSVILLE STATE PARK...
  SEBASTOPOL AND OAKHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3107 9520 3085 9519 3051 9535 3051 9560
      3081 9565 3087 9582 3090 9576 3091 9572
      3090 9569 3091 9567 3089 9566 3090 9563
      3091 9561 3093 9562 3093 9561 3106 9543

$$

HUFFMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 2:44 AM CDT, 49 minutes earlier.

Area forecast discussion, May 27, 2:44 AM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
244 AM CDT FRI MAY 27 2016

.DISCUSSION...
Very quick update. Severe Thunderstorm Watch in effect until 10 AM for
a large portion of Southeast Texas. Line of strong/severe storms moving
into the area from the west. Obviously, very dangerous life threatening
flash flooding still a big threat for the area, especially for locations
that have already seen tremendous rainfall amounts over the past 12
to 18 hours.
&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      83  71  88  72  86 /  70  40  30  10  30
Houston (IAH)              85  74  88  73  87 /  70  40  30  10  30
Galveston (GLS)            83  77  83  78  82 /  50  20  20  10  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening FOR THE FOLLOWING ZONES:
     Austin...Brazos...Burleson...Chambers...Colorado...Fort
     Bend...Grimes...Harris...Houston...Liberty...Madison...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...Small Craft Advisory until 4 PM CDT this afternoon FOR THE
     FOLLOWING ZONES: Coastal waters from Freeport to the
     Matagorda Ship Channel out 20 NM...Coastal waters from High
     Island to Freeport out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to the Matagorda Ship Channel
     from 20 to 60 NM...Waters from High Island to Freeport from
     20 to 60 NM.

&&
Hazardous weather outlook, May 26, 4:48 AM CDT, 22 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
448 AM CDT THU MAY 26 2016

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-271200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-
JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-
SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
WHARTON-
448 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF
DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE
THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG
WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS
WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL,
STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH
THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.

In the hours before

Local storm report, May 26, 10:10 PM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
1010 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      NW NAVASOTA             30.39N  96.09W
05/26/2016                   GRIMES             TX   LAW ENFORCEMENT

            CR 420 AND COURTNEY ST ARE UNDER WATER. WATER RESCUES
            ARE ONGOING THROUGHOUT THE COUNTY.

&&

EVENT NUMBER HGX1600199

CAR
Local storm report, May 26, 10:30 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
1030 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     FLASH FLOOD      BRENHAM                 30.16N  96.40W
05/26/2016                   WASHINGTON         TX   LAW ENFORCEMENT

            15 TO 20 HIGH WATER RESCUES ON-GOING. WATER IN HOMES.

&&

EVENT NUMBER HGX1600200

KP
Special weather statement, May 27, 1:10 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
110 AM CDT FRI MAY 27 2016

TXZ177-195>199-270700-
GRIMES TX-BURLESON TX-WALKER TX-WASHINGTON TX-BRAZOS TX-
MONTGOMERY TX-
110 AM CDT FRI MAY 27 2016

...STRONG THUNDERSTORMS ACROSS BURLESON...NORTHEASTERN WASHINGTON...
SOUTHERN WALKER...GRIMES...BRAZOS AND NORTHWESTERN MONTGOMERY
COUNTIES THROUGH 200 AM CDT...

AT 110 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES NORTHWEST OF MONTGOMERY TO 7 MILES
SOUTHWEST OF CALDWELL. MOVEMENT WAS NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...HUNTSVILLE...NAVASOTA...CALDWELL...WASHINGTON...
SOMERVILLE...SNOOK...BEDIAS...KURTEN...WIXON VALLEY...MILLICAN...ANDERSON...
KYLE FIELD...LAKE SOMERVILLE DAM...IOLA...WELLBORN...RICHARDS...CRABBS
PRAIRIE AND DACUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3065 9679 3073 9662 3073 9660 3070 9657
      3074 9646 3081 9642 3082 9539 3030 9585
      3030 9667 3032 9669 3032 9674 3039 9679
      3045 9688
TIME...MOT...LOC 0610Z 211DEG 20KT 3048 9581 3046 9681
Special weather statement, May 27, 2:43 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
243 AM CDT FRI MAY 27 2016

TXZ163-164-176>179-196>199-270845-
MADISON TX-TRINITY TX-GRIMES TX-SAN JACINTO TX-WALKER TX-POLK TX-
WASHINGTON TX-HOUSTON TX-BRAZOS TX-MONTGOMERY TX-
243 AM CDT FRI MAY 27 2016

...STRONG THUNDERSTORMS ACROSS SOUTHWESTERN HOUSTON...NORTHEASTERN
WASHINGTON...WALKER...NORTHWESTERN SAN JACINTO...GRIMES...
SOUTHEASTERN BRAZOS...NORTHWESTERN MONTGOMERY...WEST CENTRAL POLK...
SOUTHEASTERN MADISON AND SOUTHWESTERN TRINITY COUNTIES THROUGH 345 AM
CDT...

AT 243 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM HUNTSVILLE TO NEAR WASHINGTON. MOVEMENT WAS
NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. WHICH
MAY BE ENOUGH TO KNOCK DOWN POORLY ROOTED TREES GIVEN THE WET SOILS.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLLEGE STATION...HUNTSVILLE...NAVASOTA...WASHINGTON...
TRINITY...ONALASKA...NEW WAVERLY...POINT BLANK...MONTGOMERY...RIVERSIDE...
BEDIAS...MILLICAN...ANDERSON...SEBASTOPOL...HUNTSVILLE STATE PARK...
OAKHURST...DOBBIN...RICHARDS...DACUS AND PLANTERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 3098 9496 3058 9529 3027 9577 3027 9623
      3051 9630 3092 9577
TIME...MOT...LOC 0743Z 246DEG 23KT 3073 9555 3034 9610
Special weather statement, May 27, 3:19 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
319 AM CDT FRI MAY 27 2016

TXZ210>212-270900-
AUSTIN TX-WALLER TX-COLORADO TX-
319 AM CDT FRI MAY 27 2016

...STRONG THUNDERSTORMS ACROSS COLORADO...WEST CENTRAL WALLER AND
CENTRAL AUSTIN COUNTIES THROUGH 400 AM CDT...

AT 319 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM INDUSTRY TO NEAR WEIMAR. MOVEMENT WAS EAST AT
30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SEALY...BELLVILLE...COLUMBUS...EAGLE LAKE...WEIMAR...INDUSTRY...FRELSBURG...
ALTAIR...ROCK ISLAND...CAT SPRING AND NEW ULM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 2997 9657 3005 9610 2983 9617 2944 9642
      2962 9682
TIME...MOT...LOC 0819Z 287DEG 25KT 2995 9649 2967 9671

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:04 PM CDTSpecial Weather StatementHGXWaller56 min
May 26, 7:09 PM CDTSevere Thunderstorm WarningHGXAustin, Waller, Washington66 min
May 26, 7:30 PM CDTSpecial Weather StatementHGXLiberty, San Jacinto45 min
May 26, 7:45 PM CDTFlash Flood WarningHGXAustin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 1 more3 hr
May 26, 7:46 PM CDTRiver Flood WarningHGXMontgomery4 days
May 26, 7:46 PM CDTRiver Flood WarningHGXBurleson, Lee5 days
May 26, 8:02 PM CDTRiver Flood WarningHGXHarris3 days
May 26, 8:22 PM CDTSpecial Weather StatementHGXAustin, Harris, Liberty, Montgomery, Waller, Washington53 min
May 26, 8:27 PM CDTSpecial Weather StatementHGXAustin, Harris, Liberty, Montgomery, Waller, Washington63 min
May 26, 8:44 PM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more2 hr
May 26, 8:55 PM CDTSpecial Weather StatementHGXWaller65 min
May 26, 9:04 PM CDTRiver Flood WarningHGXTrinity, Walker35 days
May 26, 9:16 PM CDTSpecial Weather StatementHGXHarris44 min
May 26, 9:22 PM CDTSpecial Weather StatementHGXWashington38 min
May 26, 9:26 PM CDTRiver Flood WarningHGXMontgomery69 hr
May 26, 9:26 PM CDTRiver Flood WarningHGXMontgomery61 hr
May 26, 9:26 PM CDTRiver Flood WarningHGXHarris, Montgomery4 days
May 26, 9:26 PM CDTRiver Flood WarningHGXHarris, Montgomery4 days
May 26, 9:26 PM CDTRiver Flood WarningHGXHarris, Montgomery11 days
May 26, 9:26 PM CDTRiver Flood WarningHGXHarris, Montgomery37 hr
May 26, 9:26 PM CDTRiver Flood WarningHGXAustin, Fort Bend, Waller9 days
May 26, 9:26 PM CDTRiver Flood WarningHGXAustin, Brazoria, Fort Bend, Waller14 days
May 26, 9:26 PM CDTRiver Flood WarningHGXBrazoria, Fort Bend18 days
May 26, 9:27 PM CDTFlash Flood WarningHGXLiberty2 hr
May 26, 9:37 PM CDTAreal Flood AdvisoryHGXPolk, San Jacinto3 hr
May 26, 9:54 PM CDTRiver Flood WarningHGXHarris72 hr
May 26, 10:38 PM CDTFlash Flood Warning EmergencyHGXAustin, Grimes, Montgomery, Waller, Washington4 hr
May 26, 10:40 PM CDTAreal Flood WarningHGXBrazos, Burleson, Grimes, Madison3 hr
May 26, 10:49 PM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery4 hr
May 26, 11:50 PM CDTRiver Flood WarningHGXHarris46 hr
May 26, 11:58 PM CDTRiver Flood WarningHGXHarris, Liberty, Montgomery4 days
May 27, 12:59 AM CDTRiver Flood WarningHGXAustin, Grimes, Waller, Washington5 days
May 27, 1:02 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Madison, Montgomery, Walker88 min
May 27, 1:05 AM CDTRiver Flood WarningHGXHarris, Montgomery12 hr
May 27, 1:05 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
May 27, 1:08 AM CDTAreal Flood AdvisoryHGXGrimes, Houston, Liberty, Madison, Montgomery, Polk and 3 more3 hr
May 27, 1:10 AM CDTSpecial Weather StatementHGXBrazos, Burleson, Grimes, Walker50 min
May 27, 1:44 AM CDTRiver Flood WarningHGXChambers, Liberty38 days
May 27, 1:44 AM CDTRiver Flood WarningHGXChambers, Liberty40 days
May 27, 2:07 AM CDTSevere Thunderstorm WarningHGXBurleson, Washington53 min
May 27, 2:25 AM CDTFlash Flood Warning EmergencyHGXAustin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more6 hr
May 27, 2:30 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Harris, Liberty, Madison and 4 more6 hr
May 27, 2:36 AM CDTTornado WarningHGXBurleson, Washington24 min
May 27, 2:40 AM CDTAreal Flood AdvisoryHGXWalker6 hr
May 27, 2:43 AM CDTSpecial Weather StatementHGXGrimes, Walker62 min
May 27, 2:54 AM CDTSevere Thunderstorm WarningHGXAustin, Brazos, Burleson, Grimes, Waller, Washington66 min
May 27, 2:58 AM CDTTornado WarningHGXChambers, Harris12 min
May 27, 3:19 AM CDTSpecial Weather StatementHGXAustin, Colorado41 min
May 27, 3:28 AM CDTSevere Thunderstorm WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more47 min
May 27, 4:08 AM CDTSevere Thunderstorm WarningHGXAustin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 2 more67 min
May 27, 4:23 AM CDTAreal Flood AdvisoryHGXLiberty, Montgomery, Polk, San Jacinto, Trinity3 hr
May 27, 4:31 AM CDTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Waller3 hr
May 27, 4:33 AM CDTRiver Flood WarningHGXBurleson, Lee27 hr
May 27, 4:51 AM CDTSpecial Weather StatementHGXHarris39 min
May 27, 5:08 AM CDTSpecial Weather StatementHGXHarris, Liberty67 min
May 27, 8:12 AM CDTAreal Flood WarningHGXAustin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more9 hr
May 27, 10:34 AM CDTRiver Flood WarningHGXHarris5 days
May 27, 10:34 AM CDTRiver Flood WarningHGXHarris, Waller6 days
May 27, 10:34 AM CDTRiver Flood WarningHGXHarris38 hr
May 27, 10:56 AM CDTRiver Flood WarningHGXColorado, Wharton4 days
May 27, 10:56 AM CDTRiver Flood WarningHGXMatagorda, Wharton5 days
May 27, 11:13 AM CDTRiver Flood WarningHGXLiberty, Polk, San Jacinto5 days
May 27, 11:13 AM CDTRiver Flood WarningHGXLiberty, Polk72 hr
May 27, 11:13 AM CDTRiver Flood WarningHGXPolk, San Jacinto32 hr
May 27, 11:25 AM CDTRiver Flood WarningHGXColorado32 hr
May 27, 11:50 AM CDTFlash Flood WarningHGXGrimes, Montgomery, Walker115 min
May 27, 12:33 PM CDTRip Current StatementHGXBrazoria, Chambers, Galveston, Matagorda9 hr
May 27, 1:55 PM CDTFlash Flood WarningHGXHarris, Montgomery, Waller2 hr
May 27, 2:23 PM CDTSevere Thunderstorm WarningHGXLiberty, Polk, San Jacinto37 min
May 27, 3:05 PM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery, San Jacinto115 min
May 27, 3:26 PM CDTRiver Flood WarningHGXHarris51 hr
May 27, 3:32 PM CDTFlash Flood WarningHGXAustin, Colorado, Waller118 min
May 27, 4:06 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris, Montgomery, Waller114 min
May 27, 4:50 PM CDTSpecial Marine WarningHGX85 min
May 27, 4:54 PM CDTSpecial Weather StatementHGXChambers, Colorado, Fort Bend, Harris, Wharton51 min
May 27, 5:02 PM CDTAreal Flood WarningHGXAustin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more12 hr
May 27, 5:11 PM CDTFlash Flood WarningHGXHarris, Liberty3 hr
May 27, 5:34 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Wharton116 min
May 27, 5:42 PM CDTRiver Flood WarningHGXLiberty, Polk, San Jacinto3 days
May 27, 5:51 PM CDTRiver Flood WarningHGXHarris, Montgomery20 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.